# SDR ASAA2023011321502

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 28,812 hours, 8,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LT, AISLE AREA LT AT ROW 1FD, R1 ESCAPE SLIDE LT, & R1 EXIT DOOR FLOOR PROXIMITY LT ARE INOP. GROUNDED - YES. FOUND EMERGENCY EXIT LTS POWER SUPPLY M02816 DEFECTIVE. REPLACED POWER SUPPLY WITH SERVICEABLE UNIT. R1 DOOR LT, R1 FLOOR PROXIMITY LT, AREA LT AT 1FD, & R1 ESCAPE SLIDE LT OPS CHECKS OK IAW AMM 33-51-06.
